# SDR SWAA2021062373759

- Difficulty date: May 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATS RESPONSIBILITY; WHILE INSTALLING NEW FWD SHIELD IN FWD CARGO BAY; INTERCOASTAL WEB COMMON TO SHIELD WAS CRACKED AT 3RD FASTENER HOLE FROM FWD END BS 426; RBL 25; WL 155 / REMOVED AND REPLACED INTERCOSTAL WEB AT BS 420 - BS 440; RBL25 WL155; SRM 51-40-02-0G-0; DWG 143A8120; DWG143A8121 88415U 22/MAY/21
